MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a nurse was preparing to synchronize cerelink to bedside monitor and accidentally zeroed the icp sensor (while implanted).The sensor was placed on (b)(6) 2025, and removed on (b)(6) 2025.There were no complications reported for the patient.Additional information: monitor used - clk2116186 cable used - 826845 sensor implant location: parenchyma was the integra/codman icp monitor connected to a patient monitor: yes if yes, provide patient monitor make & model: phillips intellivue was the patient lead always connected: yes.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The micrsosensors - cerelink (id:(b)(6)) was not returned for evaluation as the product was discarded, and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined; however, the possible root cause for the reported complaint could be due to low pulsatility (less than or equal to 1.5 mmhg peak to peak) allows sensor to be re-zeroed after implantation and personnel unaware of proper use of the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22072376
Report Number3013886523-2025-00115
Device Sequence Number13102146
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public10381780520672
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK CABLE (ID 826845).; MONITOR: CLK2116186.; PATIENT MONITOR: PHILLIPS INTELLIVUE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient Weight116 KG
Patient EthnicityNon Hispanic
Patient RaceWhite